# SDR ASAA0974793

- Difficulty date: March 13, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N648AS
- Make and model: Boeing 737790
- Aircraft serial: 30662
- Aircraft time: 20,659 hours, 8,959 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 69203214
- Condition: Out Of Adjust
- Location: L1 Door
- Component: Door Assy
- Component part number: 141A61505
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DOES NOT CLOSE FROM INSIDE.  ADJUSTED GUIDE ARM PER MM 52 11 00 820 801 PARAGRAPH H.
